MAUDE Adverse Event Report: CORDIS CORPORATION CSI LONG 7F 96CM MP; INTRODUCER, CATHETER

CORDIS CORPORATION CSI LONG 7F 96CM MP; INTRODUCER, CATHETER
Model Number N/A
Medical Device Problem Code Partial Blockage (1065)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/11/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the manufacturing documentation associated with lot 17938777 presented no issues during the manufacturing process that can be related to the reported event.Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported the sheath of the three 7f 96cm biopsy forceps long catheter sheath introducer sets clotted off while doing biopsy on the patient.The devices were removed and confirmed that all three devices clotted off.There was no reported patient injury.The devices were used in patient.The devices were stored as per labeling and opened in sterile filed.The devices are expected to be returned for evaluation.
 
Additional Manufacturer Narrative
This report is related to report #9616099-2020-03882 and report #9616099-2020-03883.Complaint conclusion: as reported, the sheath of the three 7f 96cm biopsy forceps long catheter sheath introducer sets clotted off while doing biopsy on the patient.The devices were removed and confirmed that all three devices clotted off.There was no reported patient injury.The devices were used in patient.The devices were stored as per labeling and opened in sterile filed.The product was not returned for analysis.A product history record (phr) review of lot 17938777 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.The reported ¿catheter sheath introducer obstructed - in patient¿ could not be confirmed as the devices were not returned for analysis.The exact cause of the reported events could not be conclusively determined.Patient and procedural factors may have contributed to the reported events.According to the instructions for use (ifu) which is not intended as a mitigation of risk, users are cautioned to inspect for signs of damage prior to and during use.The ifu instructs any product with damage to not be used.Neither the phr review nor the information available for review suggests that the reported events could be related to the manufacturing process of the units.Therefore, no corrective or preventive actions will be taken at this time.

Brand Name
CSI LONG 7F 96CM MP
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
CORDIS CORPORATION
14201 nw 60 avenue
miami lakes FL 33014
MDR Report Key10489924
Report Number9616099-2020-03881
Device Sequence Number4093411
Product Code DYB
UDI-Device Identifier20705032009536
UDI-Public20705032009536
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K945524
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2021
Device Model NumberN/A
Device Catalogue Number501613A
Device Lot Number17938777
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/12/2020
Supplement Date Received by Manufacturer09/15/2020
Initial Report FDA Received Date09/03/2020
Supplement Report FDA Received Date09/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1